# SDR DALA2014071104051

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY, VERTICAL STABILIZER DORSAL FIN ATTACH FITTING, RT SIDE HAS CRACK INDICATION.  R & R DAMAGED FITTING IAW ERA 526008-14, REV 1.
